Post-SSRI sexual dysfunction (PSSD) is a name given to a reported iatrogenic sexual dysfunction caused by the previous use of selective serotonin reuptake inhibitor (SSRI) antidepressants (Wikipedia). If you have persistant sexual dysfunction from taking SSRI antidepressants (PSSD) there is a support group on Yahoo for you. It is found at:
My blog, “The Thrill is Gone”, is intended specifically for those of us who have suffered sexual dysfunction from taking neuroleptics, more commonly known as “antipsychotics”. Having searched the internet for several years, I have not found one support group for those of us who have been damaged in this way, although I’m sure there are many who have been. The Physician’s Desk Reference mentions sexual dysfunction as a side effect of a number of neuroleptic (“nerve-seizing”) drugs although it is difficult to find information on any studies done in this area. I have only found a few relevant articles, so perhaps most of what is known is locked up in medical journals that the average individual doesn’t have access to.
For brevity I am going to refer to what I have as PNSD, for “Post Neuroleptic Sexual Dysfunction”. For me it is not only persistant, but permanent.